# SDR VNAA202312140003

- Difficulty date: November 21, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N560NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15345
- Aircraft time: 20,513 hours, 18,295 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Part time: 20,513 hours, 18,295 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SIDE SEAT RAIL STGR 15 RH BTW FS 785.15 TO FS 847 + 48.00.   DUE TO EXCESSIVE DAMAGE ON SIDE SEAT RAIL STGR 15 RH BTW FS 785.15 TO FS 847 + 48.00 WAS REPLACED PER CRJ-900 SRM 53-41-49-101-001-A02 AND CRJ-900 AMM 53-00-49 (A12)
